# SDR GUUA03190601

- Difficulty date: March 19, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N266AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120188
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

FLIGHT:9273 FLL/FPO, AFTER TAKEOFF WHITE SMOKE OBSERVED IN THE CABIN RETURNED TO FLL LANDED WITHOUT INCIDENT.  CLEANED OIL FROM THE RIGHT PACK ASSEMBLY TEST FLIGHT SATISFACTORY.
